# SDR DALA2017042303308

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AND CORROSION ON LT WING LOWER SKIN XRS 111.500.    AREA WAS REPAIRED IAW ER/A 556375-14, REV ORIG, AND ETI-88-17-115, REV ORIG.
